# SDR C2XA01CL231

- Difficulty date: November 24, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: PE2504109837
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3062 THE CREW REPORTED THE MAIN CABIN DOOR CATCHES WHEN BEING OPENED AND THE INTERIOR HANDLE APPEARED TO BE BROKEN.MAINTENANCE INSPECTED AND FOUND THE ROLL PIN FOR THE INTERIOR LOCKING HANDLE TO BE BROKEN. THEY REPLACED THE PIN AND FUNCTIONALY CHECKED THE MAIN CABIN DOOR.THE AIRCRAFT WAS RELEASED FOR SERVICE.
